SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Floquet Factorization Variants in Linear Continuous-Time Periodic Systems
Jun ZHOU
Author information
JOURNALS FREE ACCESS

2009 Volume 2 Issue 6 Pages 408-414

Details
Abstract

In this paper, left and right Floquet factorizations for the state transition matrices in finite-dimensional linear continuous-time periodic (FDLCP) systems are defined and their general existence is discussed. Then, mutual relationships and major characteristics of the left and right Floquet factorizations and their miscellaneous variants are examined. In particular, reducibility/irreducibility, commutativity, and trace relationships among others are scrutinized. The results are significant for analysis and synthesis of FDLCP systems.

Information related to the author
© 2009 The Society of Instrument and Control Engineers
Previous article
feedback
Top